# SDR UPS05445045

- Difficulty date: July 22, 2005
- Submitted: August 5, 2005
- Operation: Air carrier
- Aircraft: N683UP
- Make and model: Boeing 747121
- Aircraft serial: 20353
- Aircraft time: 87,225 hours, 21,374 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO RT BS 1520 FRAME WEB FOUND CRACKED AT RT STR 31, CRACK LENGTH .500.  AFT CARGO RT BS 1520 FRAME REPAIRED AT STR 31 RT AREA AS PER SRM 53-10-04 FIG 4.
